# SDR SWIA200211051

- Difficulty date: July 13, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 13,154 hours, 19,216 cycles
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 3035659
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER START OF TAKEOFF ROLL, AURAL WARNING ENGINE CONTROL SOUNDED.  REMOVED AND REPLACED LT HMU IAW EMB 120 MM 73-21-00 .  OPS CHECK GOOD.
